# SDR SIMA202001130001

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 37,997 hours, 33,384 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LG AIR/GND FAIL IN FLIGHT-C/A-FOUND PROX SWITCH VERY DIRTY WITH DIRT & GREASE, CLEANED PROX SWITCH AND (NOSE) CHECK NOSE GEAR DIMENTION IAW FIM 32-63-00, CHECK GOOD
